Katalog GES

Polynomial Gauss Sums

A recent bound for exponential sums by Friedlander, Hansen and Shparlinski is extended to twisted exponential sums with general polynomial arguments. As a by-product a new result about perfect powers in certain products of polynomials is established. Full description

1st Person: Cohen, Stephen D.
Additional Persons: Dewar, Michael; Friedlander, John B.; Panario, Daniel; Shparlinski, Igor E.
Source: in Proceedings of the American Mathematical Society Vol. 133, No. 8 (2005), p. 2225-2231
More Articles
Type of Publication: Article
Language: English
Published: 2005
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links